# SDR DL76L021154

- Difficulty date: September 30, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 55,001 hours, 8,562 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS NOTICED VIBRATIONS IN THE AREA OF THE MID GALLEY WITH MORE NOTICED ON THE RIGHT SIDE.  CONFIRMED BY THE RELIEF PILOT AND NOTICED THAT VIBS DECREASED WITH ACFT SLOWING DOWN BELOW 300 KTS.  ON APPROACH THE VIBRATIONS INCREASED AND THEN WENT AWAY DURING LANDING ROLL OUT.  THOROUGHLY INSPECTED AIRCRAFT WITH NO DEFECTS NOTED.
